# SDR ASAA9810085

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 64, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 12 AND 14.  REPLACED BATTERIES AT ROWS 12 AND 14, AND REPLACED RECEIVER AT ROW 12.  EMERGENCY EXIT FLOOR TRACK LIGHTS OPERATED NORMALLY.  (M)
